# SDR 2006FA0001066

- Difficulty date: September 26, 2006
- Submitted: November 13, 2006
- Operation: General aviation
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 46FASA2303603
- Part serial: 4UL00158
- Condition: Partial Inflate
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIFE RAFT PARTIALLY INADVERTENTLY INFLATED IN CUSTOMERS AIRCRAFT CABIN AREA (UNDER SEAT CUSHION) WHICH COULD HAVE POSSIBLY CAUSED SEVERE DAMAGE TO THE AIRCRAFT, INJURY TO PERSONS OR LOSS OF AIRCRAFT CONTROL HAD LIFE RAFT COMPLETELY INFLATED IN-FLIGHT.  THE LIFE RAFT WAS REMOVED FROM THE AIRCRAFT CABIN BY THE OPERATOR BEFORE IT HAD COMPLETELY INFLATED MINIMIZING THE POSSIBILITY OF SEVERE DAMAGE.  (K)
